Show simple item record

dc.contributor.authorCaputi, Luigi
dc.date.accessioned2021-01-07T08:32:01Z
dc.date.available2021-01-07T08:32:01Z
dc.date.issued2020-12
dc.identifier.citationCaputi , L 2020 , ' Cyclic homology for bornological coarse spaces ' , Journal of Homotopy and Related Structures , vol. 15 , pp. 463-493 . https://doi.org/10.1007/s40062-020-00263-3en
dc.identifier.issn2193-8407
dc.identifier.otherPURE: 181042839
dc.identifier.otherPURE UUID: 812a3e32-9435-4e15-8e3e-cf5a9f219df4
dc.identifier.otherScopus: 85088590253
dc.identifier.otherORCID: /0000-0002-6853-7651/work/88321086
dc.identifier.urihttps://hdl.handle.net/2164/15604
dc.descriptionFunding Information: Open Access funding provided by Projekt DEAL. This work formed part of the author’s PhD thesis at Regensburg University. It is a pleasure to again acknowledge Ulrich Bunke, this work would not exist without him. The author also thanks Clara Löh, Denis-Charles Cisinski and Alexander Engel for helpful discussions, and the anonymous referees for constructive comments and recommendations. The author has been supported by the DFG Research Training Group GRK 1692 “Curvature, Cycles, and Cohomology” and by the DFG SFB 1085 “Higher Invariants”. Publisher Copyright: © 2020, The Author(s). Copyright: Copyright 2020 Elsevier B.V., All rights reserved.en
dc.format.extent31
dc.language.isoeng
dc.relation.ispartofJournal of Homotopy and Related Structuresen
dc.rightsOpen Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.en
dc.subjectAlgebraic Topologyen
dc.subjectCoarse Geometryen
dc.subjectK-theory and homologyen
dc.subjectQA Mathematicsen
dc.subjectAlgebra and Number Theoryen
dc.subjectGeometry and Topologyen
dc.subject.lccQAen
dc.titleCyclic homology for bornological coarse spacesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1007/s40062-020-00263-3
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85088590253&partnerID=8YFLogxKen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record